# SDR R61A201212040711

- Difficulty date: December 4, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 18,922 hours, 14,421 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032114003
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR WING SPAR SB 170-57-0053 REV1 MAINTENANCE FOUND CRACK LIKE INDICATIONS RIGHT WING SPAR A2 HOLE.  MAINTENANCE PERFORMED "MAJOR REPAIR" ON RIGHT WING SPAR 2 IAW EMB ETD 2012-170-017651.  THE AIRCRAFT IS OUT OF SERVICE FOR FOLLOW-ON MAINTENANCE IN CMH.
